Facebook Pixel
EmpowHER Guest

Took Plan B, 2 weeks later very weak period.

By Anonymous July 30, 2010 - 9:14am
Rate This

Ok so I finished my period on the 3rd of July, I then had sex on the 10th of July, but the condom broke so I took the plan b pill on the 11th of July.
I felt fine after taking the pill and did not throw up.
But on the 25th of July I started to feel ill and on the 26th of July I started what I thought was my period. But it is a lot lighter than my usual period, I only have to use one pad a day whereas I usually have to use at least three throughout the day.

What is worrying me is that I took the plan b pill before and although my period was a bit late it has as heavy and lasted as long as usual.
I feel ill constantly throughout the day and the tops of my arms, near my shoulders have begun to ache.
I am still on this so called period, it is now the 30th of July and my periods usually last 6 to 7 days.
I have been very stressed the past week and very worried that I may be pregnant.
I would really appreciate your feedback.

Add a Comment4 Comments

Hi Anonymous,
You had your period. You're not pregnant. If you're super concerned, and still experiencing lower back pain, call your doctor's office and talk with the nurse. I'm sure she'll set your mind at ease.
Thanks again for the update. Let us know what the nurse says.
Take care, and try to set your focus on something else to help ease any stress you may be experiencing.

August 2, 2010 - 8:38am
EmpowHER Guest

Hi sorry I have another symptom to add, I am beginning to get an ache on my lower back and I am therefore becoming extremely anxious and scared that I may be pregnant.
I would really appreciate your feedback

July 31, 2010 - 5:56pm

Hi anonymous,
Thanks for your question and for finding EmpowHer.
The product information for Plan B One-Step says it can cause changes to your period. Your cycle this month was 24 days, which is within the normal range. As long as you followed the instructions carefully, took it within 72 hours of unprotected sex, and didn't put yourself at further risk of pregnancy for the rest of the month, you should be ok.
Our bodies are always changing, hormones and environment can also change your period in addition to having to take Plan B. That being said, if you experience excessive cramping, you need to see your doctor. It's always a good idea to keep track of your cycles, and if something is out of the ordinary with your period, mark it down. Don't be shy about calling your doctor's office and talking with the nurse about anything you think is strange related to your menstrual cycle. They know your history, and can best advise you about what could be going on.
Here is the information from the Plan B website:
Good luck and let us know how you're doing.

July 30, 2010 - 9:47am
EmpowHER Guest
Anonymous (reply to Christine Jeffries)

Hi. Thank you so much for getting back to me, I really appreciate it.
I am thinking of making an appointment with my doctor tomorrow, if not to do anything else but to ease my mind.
This irregular period has just really made me worried, the past few days it has just been a few smears here and there on my pad, it is always so much heavier.
And also with me feeling ill it is very strange?
Could I be pregnant or does the fact that I got a very light period rule that out?
And the fact that none of this happened the last time I took the plan B worries me.
No I didnt engage in any other sexual activities during that month, my boyfriend and I live very far away from eachother.

July 30, 2010 - 3:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.